# SDR DHL2004764010

- Difficulty date: November 24, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- System (JASC): 3440 · Independent Position Determining System
- Part: Display
- Part number: 64021101101SC
- Part serial: 5306
- Condition: Failed
- Location: Taws
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WX RADAR MADE GRINDING NOISE WX RADAR C/B THEN POPPED SMELLED ELECTRICAL SMOKE.  REMOVED AND REPLACED TWAS DISPLAY (MFD 640) IAW MMS 34-20-02, OPS CK NORMAL PER CM 34-20-02-01.
